# SDR UALA2010040701165

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 57,479 hours, 21,198 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Condition: Faulty
- Location: Cockpit Window
- Component: Window
- Component part number: 17910002
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MSG DISPLAYED. POSITION 4.(1=L FWD, 2=L SIDE, 3=R FWD, 4=R SIDE) INOP LGT ILLUM.  INOP LGT DID NOT EXTINGUISH WHEN SW WAS RECYCLED TO OFF THEN ON.  BITE SHOWS CONTROL UNIT FAULT.  OTHER WINDOWS HEAT OK.  SUSPECT 563-9025.  NO BURNING OR ARCING NOTICED IN WINDOW.  RPL WINDOW HEAT CONTROLLER IAW MM. BIT TEST FAULTS NR 2 WINDOW.  CK'D FOR PWR & GRD AT WINDOW. GOOD GRD, NO POWER. NR 3 WINDOW PWR & GRD CHECKED GOOD. REINSTALLED  ORIGINAL HEAT CONTROLLER. CHANGED MEL TO 3041N.  FOUND CRACK RUNNING THROUGH TERMINALS J6, J7, J8 TO EDGE OF RT SLIDING WINDOW. REPLACED RT SLIDING WINDOW.
